| Model Number |
SSF-240 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
02/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been/will be initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason for reoperation is: "due to voluntary recall" and "capsulectomy baker grade iii-iv.".
Event or Problem Description
Healthcare professional reported right side "due to voluntary recall" and "capsulectomy baker grade iii-iv." device remains implanted.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Healthcare professional reported right side "due to voluntary recall (other)" and "capsulectomy baker grade iii-iv." device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to observe as it is a medical event not related to the device.¿ anxiety-product/procedure: unable to observe as it is a medical event not related to the device.Additional observations: ¿ crease flat observed on the device.